# SDR UPS01235571

- Difficulty date: April 6, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  CORROSION ON LOWER SKIN & ON INTERNAL DOUBLER BS 1183 -1110 BETWEEN S20R & 21R     REPAIR CARRIED OUT IAW SRM 51-10-6 & 53-30-3
